Show simple item record

dc.contributor.authorCarreras, Francesc
dc.contributor.authorOwen, Guillermo
dc.date.accessioned2016-02-12T20:12:10Z
dc.date.available2016-02-12T20:12:10Z
dc.date.issued1997
dc.identifier.citationInternational Journal of Game Theory, v. 26, 1997, pp. 1-10en_US
dc.identifier.urihttp://hdl.handle.net/10945/47792
dc.description.abstractThe notion of automorphism is an essential tool to capture the meaning of any mathematical structure. We apply this idea to cooperative games and obtain two interesting characterizations of the automorphisms of such a game: the one, in the complete case, as the permutations of players which preserve the (classical) Shapley value; the other, for the general case, as the permutations preserving all weighted Shapley values.en_US
dc.description.sponsorshipCarreras' research supported by project UPV 036321-HA 186/92 of the Basque Country University. Owen's research supported by the National Science Foundation, Grant DMS-9116416. This collaboration was made possible by the Polytechnic University of catalonia, which sponsored Owen's visit to Terrassa.en_US
dc.format.extent10 p.en_US
dc.publisherPhysica-Verlagen_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleAutomorphisms and weighted valuesen_US
dc.typeArticleen_US
dc.contributor.corporateNaval Postgraduate School (U.S.)en_US
dc.contributor.departmentMathematicsen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record